Show simple item record

dc.contributor.authorGladkov, Alexander ( Orcid Icon 0000-0002-6255-1161 )
dc.contributor.authorProkhozhy, Sergey ( Orcid Icon 0000-0001-9956-9923 )
dc.date.accessioned2021-06-22T16:24:00Z
dc.date.available2021-06-22T16:24:00Z
dc.date.issued2005-10-17
dc.identifier.citationGladkov, A., & Prokhozhy, S. (2005). Vanishing of solutions of diffusion equation with convection and absorption. Electronic Journal of Differential Equations, 2005(113), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13785
dc.description.abstractWe study the vanishing of solutions of the Cauchy problem for the equation ut = ΣNi,j=1 αij(um)xixj + ΣNi=1 bi(un)xi - cup, (x, t) ∈ S = ℝN x (0, +∞). Obtained results depend on relations of parameters of the problem and growth of initial data at infinity.
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectDiffusion equationen_US
dc.subjectVanishing of solutionsen_US
dc.titleVanishing of solutions of diffusion equation with convection and absorptionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record